G-fixed point, manifoldI study fixed point sets of smooth actions of finite groups G on smooth manifolds (particularly, spheres and projective spaces) by means of representation theory, K-theory, and equivariant surgery theory. Study of G-Fixed Point Sets on Manifolds2010.042020.03 

Photograph

Name

MORIMOTO Masaharu

Affiliation

Graduate School of Natural Science and Technology

Title

Professor

Sex

male

Research areas, keyword

Transformation Groups on Manifolds

Research Subject 【 display / non-display

  • Subject:Study of G-Fixed Point Sets on Manifolds

    Object:I study fixed point sets of smooth actions of finite groups G on smooth manifolds (particularly, spheres and projective spaces) by means of representation theory, K-theory, and equivariant surgery theory.

 
 

Research Achievement (Published Thesis) 【 display / non-display

  • Subject:Computation of quotient groups of inverse limits of Burnside rings

    Language:English

    Kind of Publishing:Others

    Journal name:RIMS Kokyuroku (2060) (p.20 - 32)

    Publish date:2018.04

    Co-writerThe simple work

  • Subject:Cokernels of homomorphisms from Burnside rings to inverse limits II: G = C_{p^m} x C_{p^n}

    Language:English

    Kind of Publishing:Academic Journal

    Journal name:Kyushu Journal of Mathematics , vol.72 (1) (p.95 - 105)

    Publish date:2018.03

    Author:Masafumi Sugimura

    Co-writerThe multiple authorship

  • Subject:Cokernels of homomorphisms from Burnside rings to inverse limits

    Language:English

    Kind of Publishing:Academic Journal

    Journal name:Canadian Mathematical Bulletin , vol.60 (1) (p.165 - 172)

    Publish date:2017.03

    Co-writerThe simple work

    DOI:10.4153/CMB-2016-068-6

  • Subject:Direct limits and inverse limits of Mackey functors

    Language:English

    Kind of Publishing:Academic Journal

    Journal name:Journal of Algebra , vol.470 (p.68 - 76)

    Publish date:2017.01

    Co-writerThe simple work

    DOI:10.1016/j.jalgebra.2016.09.002

  • Subject:A necessary condition for the Smith equivalence of G-modules and its sufficiency

    Language:English

    Kind of Publishing:Academic Journal

    Journal name:Mathematica Slovaca , vol.66 (4) (p.979 - 998)

    Publish date:2016.11

    Author:Masaharu Morimoto

    Co-writerThe simple work

    DOI:10.1515/ms-2015-0197

display all >>